Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Classification of quadruple Galois canonical covers I

Loading...
Thumbnail Image

Full text at PDC

Publication date

2008

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

American Mathematical Society
Citations
Google Scholar

Citation

Abstract

In this article we classify quadruple Galois canonical covers of smooth surfaces of minimal degree. The classification shows that they are either non-simple cyclic covers or bi-double covers. If they are bi-double, then they are all fiber products of double covers. We construct examples to show that all the possibilities in the classification do exist. There are implications of this classification that include the existence of families with unbounded geometric genus, in sharp contrast with triple canonical covers, and families with unbounded irregularity, in sharp contrast with canonical covers of all other degrees. Together with the earlier known results on double and triple covers, a pattern emerges that motivates some general questions on the existence of higher degree canonical covers, some of which are answered in this article.

Research Projects

Organizational Units

Journal Issue

Description

First published in Transactions of the American Mathematical Society in Volume 360, Number 10, October 2008, published by the American Mathematical Society

Keywords

Collections